Shivanian, E.. (1401). Existence of ‎W‎eak Solutions to a Kind of System of Fractional Semi-Linear Fredholm-Volterra Boundary Value Problem. , 14(2), 153-163. doi: 10.30495/ijim.2022.19296
E. Shivanian. "Existence of ‎W‎eak Solutions to a Kind of System of Fractional Semi-Linear Fredholm-Volterra Boundary Value Problem". , 14, 2, 1401, 153-163. doi: 10.30495/ijim.2022.19296
Shivanian, E.. (1401). 'Existence of ‎W‎eak Solutions to a Kind of System of Fractional Semi-Linear Fredholm-Volterra Boundary Value Problem', , 14(2), pp. 153-163. doi: 10.30495/ijim.2022.19296
Shivanian, E.. Existence of ‎W‎eak Solutions to a Kind of System of Fractional Semi-Linear Fredholm-Volterra Boundary Value Problem. , 1401; 14(2): 153-163. doi: 10.30495/ijim.2022.19296


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب